MathSciNet Relay Station
MathSciNet bibliographic data
MR131248 (24 #A1100) 53.66
Singer, I. M. Infinitesimally homogeneous spaces. Comm. Pure Appl. Math. 13 1960 685–697.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement